# SDR NACA201502260016

- Difficulty date: February 26, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6561777U7
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STR SPLICE AT BS360 STR 15L.  STR SPLICE AT STA 360, STR 15L REPLACED IAW SRM 51-10-01, PARA 7 AND INSTALLED IAW SRM 51-30-02, REV 108.  REF MCO3008, W/O 1349110.
